MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS AVALON CL TOCO + MP TRANSDUCER (AS ON DOC); PERINATAL MONTIORING SYSTEM

PHILIPS MEDICAL SYSTEMS AVALON CL TOCO + MP TRANSDUCER (AS ON DOC); PERINATAL MONTIORING SYSTEM
Model Number 866075
Health Effect - Clinical Code Injury (2348)
Date of Event 01/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that after childbirth, there was a large wound found on mother's belly.It is difficult to determine if it was caused by pressure, heat or hypersensitivity.There was a continuous registration for 17 hours, and it is unclear if the transducer was repositioned.The wound was discovered in connection with the post care a few hours after birth.
 
Additional Manufacturer Narrative
H3 and h6: the customer received support from their distributor service engineer who found with the customer that the av cl toco+ mp transducer did not show any damage.It is unknown if the avalon cl toco+ mp transducer was repositioned and the skin at the application site was regularly verified, during the 17 hours in use, as described in the instruction for use from philips.The reported patient's wound was treated with gel, no further treatment is planned or required.The distributor service engineer worked with the customer remote and provided instructions for use to the customer.Due to the lack of available information, a clear cause for the reported issue could not be established and a malfunction of the device cannot be ruled out.The reported av cl toco+ mp transducer remains at the customer site.Response with instructions was provided per email 20-april-2020 to the initiator of this cfs to provide to the customer.No further investigation or action is warranted and requested from the initiator.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
AVALON CL TOCO + MP TRANSDUCER (AS ON DOC)
Common Device Name
PERINATAL MONTIORING SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
hewlett-packard str.2
boeblingen 71034
GM  71034
MDR Report Key9784993
Report Number9610816-2020-00072
Device Sequence Number16768235
Product Code HGM
UDI-Device Identifier00884838034235
UDI-Public(01)00884838034235
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866075
Device Catalogue Number866075
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/11/2020
Supplement Date Received by Manufacturer02/11/2020
Initial Report FDA Received Date03/04/2020
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;